Czechoslovak Mathematical Journal

Vol. 49, No. 2, 1999 · Contents

Bedrich Pondelicek:
Chordal intersection graphs of bands

P. B. Gilkey, J. H. Park:
The Bochner Laplacian, Riemannian submersions, heat content asymptotics, and heat equation asymptotics

Irena Rachunkova:
On four-point boundary value problem without growth conditions

Inheung Chon, Hyesung Min:
Triangular stochastic matrices generated by infinitesimal elements

Carolyn A. Eschenbach, Frank J. Hall, Deborah L. Harrell, Zhongshan Li:
When does the inverse have the same sign pattern as the transpose?

Jung R. Cho, Jaroslav Jezek, Tomas Kepka:
Paramedial groupoids

I. Chajda, A. Pinus, A. Denisov:
Lattices of quasiorders on universal algebras

Yunan Cui, Henryk Hudzik, Ryszard Pluciennik:
Weak orthogonality and weak property ($\beta$) in some Banach sequence spaces

Tetsutaro Shibata:
Spectral asymptotics for nonlinear multiparameter problems with indefinite nonlinearities

Radu Tunaru:
An extension of invertibility of Hammerstein-type operators

M. M. Parmenter:
A remark on $k$-Systems in groups

Bahman Mehri, Mohammad H. Nojumi:
Unique solvability of a linear problem with perturbed periodic boundary values

Danica Jakubikova-Studenovska:
Retract irreducibility of monounary algebras

Jung R. Cho, Jaroslav Jezek, Tomas Kepka:
Simple paramedial groupoids

Ida Cattaneo Gasparini:
Geometric properties of a sequence of standard minimal immersions between spheres

I. Chajda, R. Halas, A. G. Pinus:
Algebraic duality of constant algebras

S. Dolecki, T. Nogura:
Two-fold theorem on Frechetness of products

A. Andrikopoulos, J. Stabakis:
The coregular property on $\gamma$-spaces

Jan Jakubik:
Graph automorphisms of a finite modular lattice

[Contents of Czechoslovak Mathematical Journal]